| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) and subsequent expiration date (17) are unknown; therefore, the udi number only will contain the device identifier (01).E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set leaked total parenteral nutrition (tpn) from the y-site (clearlink) despite a non-baxter green alcohol cap being in place.This was observed during a daily audit.Clear fluids would be ordered and the line changed to resolve the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: two (2) actual devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including pressure and clear passage testing, priming, usage testing running for 24 hours, usage testing using an in-lab spectrum pump, and water referee back pressure testing on the clearlinks were performed with no issues observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.